I do not take it every 4 to 6 hours just one pill every 24 hours I get horrible migraine headaches and that is the only thing that helps.
Anyone taking Fioricet every day will have brutal rebound migraines which is what is happening to you. If anyone takes a pain reliever more than 3 days a week, they risk rebound migraines, but Fioricet is notorious for rebound migraines. Talk to your doctor about what to do. You do need help, but your doctor is the one to do that. Take care and wish you better days.
- Fioricet Information for Consumers
- Fioricet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fioricet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2010 • 2 answers
Updated 28 Nov 2010 • 2 answers
Updated 13 Nov 2013 • 4 answers
Updated 18 Mar 2015 • 3 answers
Updated 8 Mar 2016 • 3 answers